Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes body tremors after using Benzocaine gel?

my dentist gave me a gel 20% benzocaine and then about 5 minutes later .5 carp (.85cc) of Septocaine 4% w/ 1.100K epinephrine for a filling. I was very uncomfortable (felt like my heart was racing and that I wasn t going to continue to live). It took about 40 minutes before I stopped feeling shaky and okay. I have to have another tooth filled and I am very apprehensive
Tue, 25 Apr 2017
Report Abuse
Ophthalmologist 's  Response
you are sensitive to benzocaine take inj adrenaline i in 10000.avoid such drug in future. in future take alternative injection for local anesthesia consult anas anesthetist for advise on alternative to benzocaine.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi ..My father(age 53) is suffering with tremors in the whole body (hands, legs, head) and some times not able to walk also. We have consulted 1)...